MathSciNet Relay Station
MathSciNet bibliographic data
MR82571 (18,572f) 40.0X
Goldberg, Karl The formal power series for ${\rm log}\,e\sp xe\sp y$. Duke Math. J. 23 (1956), 13–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement